# SDR SWIA200718594

- Difficulty date: August 10, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 33,797 hours, 28,270 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER STRINGER JUST AFT OF RADOME IS CRACKED AND NEEDS REPLACEMENT.  REPLACED STRINGER AFT OF RADOME IAW CRJ SRM 51-42-06.
